JournalsprimsVol. 26, No. 4pp. 681–689

On the Bifurcation Set of a Polynomial Function and Newton Boundary

  • András Némethi

    Hungarian Academy of Sciences, Budapest, Hungary
  • Alexandru Zaharia

    Hungarian Academy, Budapest, Hungary
On the Bifurcation Set of a Polynomial Function and Newton Boundary cover
Download PDF

Cite this article

András Némethi, Alexandru Zaharia, On the Bifurcation Set of a Polynomial Function and Newton Boundary. Publ. Res. Inst. Math. Sci. 26 (1990), no. 4, pp. 681–689

DOI 10.2977/PRIMS/1195170853